# SDR ASAA2018121427417

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 41,541 hours, 12,613 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Part number: BACD40W410052
- Condition: Displaced
- Location: Ram Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM AIR INLET DUCT BOOT IS DISPLACED ON THE TRAILING EDGE. GROUNDED - YES. REINSTALLED RAM AIR INLET DUCT BOOT REF AMM 21-51-24.
